# SDR 99ZZZX1400

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N820HP
- Make and model: Cessna 182S
- Aircraft serial: 18280115
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Lock
- Part number: 161102101
- Condition: Loose
- Location: Seat
- Part time: 518 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT AND COPILOT CONTROL ASSEMBLY SEAT LOCKS PN 1611021-01 ARE MOUNTED WITH 2 SCREWS. THESE 2 SCREWS VIBRATING LOOSE. CONTROL COULD FALL OFF CAUSING PILOT OR COPILOT NOT TO  BE ABLE TO MOVE SEAT.  SCREWS HAVE NO LOCKING DEVICE.  PILOT AND COPILOT SEAT, PN 0514212-3 AND -4.
